Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 232, NWS Wichita, KS

September 1, 2014Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Sep 1, 2014, 8:33 PM CDT for Sumner County, Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2014, 8:33 PM CDT (01:33 UTC)
Expired
Sep 1, 2014, 9:00 PM CDT
In force
27 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Sumner County, KS

The radar

The Wichita radar (KICT), 53 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 3:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.6 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2416 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.2
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

178 
WUUS53 KICT 020133
SVRICT
KSC191-020200-
/O.NEW.KICT.SV.W.0232.140902T0133Z-140902T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF WELLINGTON...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  OXFORD.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 5 AND 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3723 9745 3732 9715 3710 9716 3706 9738
TIME...MOT...LOC 0133Z 252DEG 31KT 3717 9731

HAIL...1.25IN
WIND...60MPH

$$

BILLINGS WRIGHT
1 follow-up statement
026 
WWUS53 KICT 020152
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
852 PM CDT MON SEP 1 2014

KSC191-020202-
/O.EXP.KICT.SV.W.0232.000000T0000Z-140902T0200Z/
SUMNER KS-
852 PM CDT MON SEP 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SUMNER COUNTY
WILL EXPIRE AT 900 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3723 9745 3732 9715 3710 9716 3706 9738
TIME...MOT...LOC 0152Z 252DEG 31KT 3722 9711

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 6:13 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Sep 1, 6:13 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
613 PM CDT MON SEP 1 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 236 PM CDT MON SEP 1 2014

WATER VAPOR IMAGERY SHOWS ONE SHORTWAVE TROUGH LIFTING OVER THE
WESTERN GREAT LAKES WITH ANOTHER PIECE OF ENERGY TRACKING SOUTHEAST
OUT OF CENTRAL WY. AT THE SURFACE...THE SYNOPTIC COLD FRONT
EXTENDS FROM EASTERN MO TO NEAR KICT AND FINALLY INTO THE OK
PANHANDLE. AN OUTFLOW BOUNDARY...FROM EARLY MORNING CONVECTION...STRETCHES
FROM NEAR KAVK TO KPNC AND TO JUST NORTH OF TULSA. THIS FEATURE
HAS BEEN VERY SLOWLY LIFTING NORTH AND IS VERY EVIDENT ON VISIBLE
SATELLITE IMAGERY.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 236 PM CDT MON SEP 1 2014

THE BEST POTENTIAL FOR DAYTIME SURFACE BASED STORMS LOOKS TO BE
ALONG THE OUTFLOW THAT IS LIFTING SLOWLY NORTH OUT OF NORTHERN OK
WITH SE KS LOOKING FAIRLY STABLE WITH PLENTY OF LOW CLOUDS.
ANOTHER FAVORABLE AREA MAY BE SE OF PRATT...WHERE THE OUTFLOW
BOUNDARY AND SYNOPTIC COLD FRONT INTERSECT. BETTER CONVECTIVE
COVERAGE LOOKS TO BE JUST AFTER DARK AS MOISTURE TRANSPORT AND
ISENTROPIC LIFT INCREASES IN THE 310-315K LAYER...ESPECIALLY
SOUTHEAST OF THE KS TURNPIKE. ANY STORM LATE THIS AFTERNOON OR
TONIGHT WILL HAVE A GOOD CHANCE OF BECOMING SEVERE WITH 0-6KM
SHEAR IN THE 45-55KT RANGE AND PLENTY OF INSTABILITY...EVEN IN AN
ELEVATED LAYER. GOLF BALL TO HEN EGG SIZE HAIL WILL BE LIKELY WITH
THE STRONGER STORMS THIS EVENING.

DID GO AHEAD AND THROW A FEW COUNTIES IN A FLASH FLOOD WATCH OVER
SE KS. CONFIDENCE IS LOWER ON THE NORTHERN EXTENT OF THE WATCH BUT
MANY OF THOSE COUNTIES RECEIVED HEAVY RAIN EARLY THIS MORNING...SO
WON'T TAKE NEARLY AS MUCH.

WE WILL GET BACK TO ZONAL FLOW ON TUE AS THE UPPER IMPULSE QUICKLY
MOVES INTO THE OHIO VALLEY. EVEN THOUGH IT WILL BE FAIRLY
WEAK...SOME MOISTURE TRANSPORT AND THETA-E ADVECTION REMAINS OVER
SOUTHERN KS ON TUE WHICH MAY LEAD TO SOME LINGERING SHOWERS AND
STORMS...ESPECIALLY DURING THE MORNING HOURS. A MUCH MORE
IMPRESSIVE ELEVATED CONVECTION SIGNAL ARRIVES FOR TUE NIGHT WITH
GOOD MODEL AGREEMENT IN A LARGE AREA OF STRONG 850-700MB MOISTURE
TRANSPORT...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA.
THIS ACTIVITY WILL QUICKLY PUSH EAST LEAVING DRY AND WARMER
CONDITIONS FOR WED.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 236 PM CDT MON SEP 1 2014

BY THUR BOTH THE ECMWF AND GFS AGREE ON A SHORTWAVE TRACKING
ACROSS MANITOBA WITH ANOTHER IMPULSE OVER THE PACIFIC NW. BOTH OF
THESE FEATURES WILL CONTINUE TRACKING EAST THROUGH THUR NIGHT. THIS
WILL RESULT IN A COLD FRONT MAKING ITS WAY SOUTH ACROSS THE
CENTRAL PLAINS AND EVENTUALLY INTO CENTRAL KS BY FRI. THIS WILL
KEEP MODERATE RAIN CHANCES ACROSS THE ENTIRE AREA FOR THE FRI-SAT
TIME FRAME. CONFIDENCE BEYOND SAT DROPS OFF QUICKLY AS THE ECMWF
AND GFS START TO DIVERGE. THE GFS IS MUCH AGGRESSIVE IN DIGGING A
TROUGH OVER THE WESTERN CONUS COMPARED TO THE ECMWF WHICH LEADS TO
THE GFS BEING STRONGER WITH RETURN FLOW OVER THE PLAINS AND THUS A
WETTER SOLUTION. BELOW NORMAL TEMPS ARE EXPECTED THIS WEEKEND WITH
THE COLD FRONT IN THE AREA WITH A WARMING TREND TO START THE WORK WEEK.

LAWSON

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 609 PM CDT MON SEP 1 2014

CONVERGENCE BOUNDARIES EXTENDING ACROSS SOUTH CENTRAL THROUGH EAST
CENTRAL KS WILL BE THE FOCUS FOR STRONG-SEVERE STORM DEVELOPMENT
THIS EVENING. WILL CARRY TEMPO TSRA AT ICT AND CNU TERMINALS THIS
EVE...WITH NO THUNDER MENTION FURTHER NORTH INTO CENTRAL KS. THIS
ACTIVITY MAY SHIFT SOUTHEAST INTO FAR SOUTHEAST KS AND NORTHERN
OKLAHOMA BY 06Z. OTHER ISOLATED-WIDELY SCATTERED TSRA MAY DEVELOP
LATE TONIGHT ACROSS SOUTHERN KS/NORTHERN OK...WITH ADDITIONAL
ISENTROPIC LIFT/MOISTURE TRANSPORT OCCURRING. WITH LIGHT/VARIABLE
WINDS AND DEWPOINTS FAIRLY HIGH IN MOST OF THE AREA...AREAS OF
EARLY MORNING MVFR/IFR CIGS/VSBYS APPEAR POSSIBLE ESPECIALLY IN
CENTRAL KS.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    69  90  71  95 /  40  20  30  10
HUTCHINSON      66  88  71  95 /  30  20  30  10
NEWTON          66  89  70  94 /  30  20  30  10
ELDORADO        68  89  71  94 /  40  20  30  20
WINFIELD-KWLD   71  89  72  94 /  50  30  30  10
RUSSELL         62  87  69  96 /  10  10  20  10
GREAT BEND      63  87  69  95 /  10  10  20  10
SALINA          64  87  71  95 /  10  10  40  20
MCPHERSON       65  87  70  94 /  20  10  30  10
COFFEYVILLE     70  88  72  92 /  70  40  30  20
CHANUTE         69  88  71  92 /  70  30  40  20
IOLA            68  88  70  92 /  60  20  40  20
PARSONS-KPPF    70  88  72  92 /  70  40  30  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR KSZ071-072-094>096-
098>100.

&&
Hazardous weather outlook, Sep 1, 6:57 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
657 PM CDT MON SEP 1 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
657 PM CDT MON SEP 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE STORMS WILL CONTINUE TO DEVELOP ALONG A SLOW MOVING COLD
FRONT THIS EVENING...MAINLY ACROSS SOUTHERN AND SOUTHEAST KANSAS
AND SPREAD EAST OVERNIGHT. THE PRIMARY THREATS WILL BE HAIL UP TO
BASEBALL SIZE AND DAMAGING WINDS TO 70 MPH. A BRIEF TORNADO OR TWO IS
POSSIBLE THROUGH MID EVENING. LOCALLY HEAVY RAINFALL MAY ACCOMPANY
THESE STORMS ALSO...THEREFORE A FLOOD WATCH IS IN EFFECT FOR
SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW STRONG STORMS MAY LINGER THROUGH THE MORNING HOURS OVER
MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS. MORE NUMEROUS STORMS
ARE EXPECTED TUESDAY NIGHT FOR MUCH OF THE AREA WITH THE STRONGER
STORMS PRODUCING NICKEL SIZE HAIL AND WINDS TO 50 MPH.

HEAT INDICES WILL HOVER NEAR 100 DEGREES ON WEDNESDAY AFTERNOON FOR
SOUTHERN KANSAS.

A COLD FRONT WILL MOVE INTO THE AREA LATE THURSDAY OR FRIDAY
BRINGING ANOTHER THREAT OF STRONG STORMS TO THE AREA THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAYBE NEEDED THIS EVENING FOR SOUTHERN
AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Sep 1, 8:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
818 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TORNADO          4 S DEXTER              37.12N 96.72W
09/01/2014                   COWLEY             KS   EMERGENCY MNGR

            BRIEF ROPE TORNADO TOUCHDOWN. VIA EOC.

&&

JMR
Special weather statement, Sep 1, 8:18 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
818 PM CDT MON SEP 1 2014

KSZ053-069-070-020145-
BUTLER-CHASE-GREENWOOD-
818 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN CHASE COUNTY IN EAST CENTRAL KANSAS...
  NORTHWESTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...

* UNTIL 845 PM CDT

* AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CASSODAY...OR 19 MILES
  NORTHEAST OF EL DORADO...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  THRALL.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3791 9665 3809 9670 3818 9627 3818 9626
      3800 9616
TIME...MOT...LOC 0119Z 256DEG 35KT 3802 9656

BILLINGS WRIGHT
Local storm report, Sep 1, 8:28 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TORNADO          1 SW CEDAR VALE         37.10N 96.51W
09/01/2014                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            LARGE TORNADO ON THE GROUND.

&&

JMR
Special weather statement, Sep 1, 8:30 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
830 PM CDT MON SEP 1 2014

KSZ092-020200-
SUMNER-
830 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 900 PM CDT

* AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF SOUTH HAVEN...OR 8
  MILES SOUTH OF WELLINGTON...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OXFORD.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3721 9749 3732 9715 3711 9715 3704 9742
TIME...MOT...LOC 0130Z 250DEG 29KT 3716 9735

BILLINGS WRIGHT
Local storm report, Sep 1, 8:31 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT MON SEP 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TORNADO          SSE CEDAR VALE          37.11N 96.50W
09/01/2014                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            TORNADO REPORTED BY CHIEF OF POLICE AND DEPUTIES IN CEDAR
            VALE.

&&

JMR
Special weather statement, Sep 1, 8:31 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
831 PM CDT MON SEP 1 2014

KSZ095-099-020200-
MONTGOMERY-WILSON-
831 PM CDT MON SEP 1 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
  SOUTHERN WILSON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 900 PM CDT

* AT 829 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF FREDONIA...OR
  28 MILES SOUTHWEST OF CHANUTE...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEODESHA AND SYCAMORE.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3727 9556 3737 9597 3749 9596 3756 9594
      3749 9552 3727 9552
TIME...MOT...LOC 0131Z 284DEG 32KT 3745 9586

BILLINGS WRIGHT

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 7:00 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner45 min
Sep 1, 7:01 PM CDTSevere Thunderstorm WarningICTGreenwood44 min
Sep 1, 7:18 PM CDTSpecial Weather StatementICTNeosho27 min
Sep 1, 7:27 PM CDTSevere Thunderstorm WarningICTSumner48 min
Sep 1, 7:28 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk47 min
Sep 1, 7:41 PM CDTSevere Thunderstorm WarningICTCowley49 min
Sep 1, 7:43 PM CDTSevere Thunderstorm WarningICTElk, Greenwood37 min
Sep 1, 7:44 PM CDTSpecial Weather StatementICTLabette31 min
Sep 1, 7:47 PM CDTSpecial Weather StatementICTMontgomery28 min
Sep 1, 8:02 PM CDTSevere Thunderstorm WarningICTCowley43 min
Sep 1, 8:08 PM CDTTornado WarningICTChautauqua, Cowley37 min
Sep 1, 8:14 PM CDTSevere Thunderstorm WarningICTSumner16 min
Sep 1, 8:17 PM CDTSevere Thunderstorm WarningICTLabette, Neosho43 min
Sep 1, 8:18 PM CDTSpecial Weather StatementICTGreenwood27 min
Sep 1, 8:29 PM CDTSevere Thunderstorm WarningICTCowley46 min
Sep 1, 8:30 PM CDTSpecial Weather StatementICTSumner30 min
Sep 1, 8:31 PM CDTSpecial Weather StatementICTWilson29 min
Sep 1, 8:39 PM CDTTornado Warning Tornado observedICTChautauqua, Cowley36 min
Sep 1, 8:59 PM CDTSpecial Weather StatementICTLabette31 min
Sep 1, 9:12 PM CDTSevere Thunderstorm WarningICTChautauqua, Montgomery33 min
Sep 1, 9:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley28 min
Sep 1, 9:41 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery49 min
Sep 1, 9:43 PM CDTSpecial Weather StatementICTGreenwood32 min
Sep 1, 9:48 PM CDTAreal Flood WarningICTLabette12 hr
Sep 1, 9:49 PM CDTSevere Thunderstorm WarningICTLabette41 min
Sep 1, 9:56 PM CDTSevere Thunderstorm WarningICTButler, Greenwood49 min
Sep 1, 10:08 PM CDTSpecial Weather StatementICTButler37 min
Sep 1, 10:15 PM CDTSevere Thunderstorm WarningICTButler, Greenwood30 min
Sep 1, 10:27 PM CDTSevere Thunderstorm WarningICTLabette16 min
Sep 1, 11:42 PM CDTSpecial Weather StatementICTElk33 min
Sep 1, 11:46 PM CDTSpecial Weather StatementICTGreenwood29 min
Sep 2, 12:16 AM CDTSpecial Weather StatementICTHarper44 min
Sep 2, 12:20 AM CDTSpecial Weather StatementICTLabette25 min
Sep 2, 12:21 AM CDTSpecial Weather StatementICTGreenwood24 min
Sep 2, 12:23 AM CDTSpecial Weather StatementICTChautauqua37 min
Sep 2, 12:41 AM CDTSpecial Weather StatementICTMontgomery49 min
Sep 2, 12:48 AM CDTSpecial Weather StatementICTCowley27 min
Sep 2, 12:51 AM CDTSpecial Weather StatementICTElk24 min
Sep 2, 1:02 AM CDTSpecial Weather StatementICTSumner28 min
Sep 2, 1:03 AM CDTSpecial Weather StatementICTSumner27 min
Sep 2, 1:05 AM CDTSpecial Weather StatementICTChautauqua40 min
Sep 2, 1:19 AM CDTAreal Flood WarningICTMontgomery19 hr
Sep 2, 1:22 AM CDTSpecial Weather StatementICTElk53 min
Sep 2, 1:26 AM CDTSpecial Weather StatementICTLabette49 min
Sep 2, 1:43 AM CDTSpecial Weather StatementICTElk47 min
Sep 2, 2:10 AM CDTAreal Flood WarningICTLabette8 hr
Sep 2, 3:59 AM CDTFlash Flood WarningICTMontgomery6 hr
Sep 2, 4:15 AM CDTSpecial Weather StatementICTHarper30 min
Sep 2, 6:13 AM CDTRiver Flood WarningICTRice19 hr
Sep 2, 8:58 AM CDTAreal Flood WarningICTLabette11 hr
Sep 2, 10:50 AM CDTAreal Flood WarningICTRice24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.